# SDR 07FDEA00989

- Difficulty date: March 19, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOUBLE HOLE ON FUSELAGE SKIN AT C67, P35 RHS REPAIR WAS PERFORMED BY BUSH REPAIR IAW SRM 51-40-51, APPROVED BY EA 6-53176-106410 AND   RAS/DAHAM/4021719/2007 ISS. A
